Chemotherapy-induced cardiovascular toxicity: beyond anthracyclines.

@article{Ai2014ChemotherapyinducedCT,
  title={Chemotherapy-induced cardiovascular toxicity: beyond anthracyclines.},
  author={Dongmei Ai and Jose Banchs and Pascal Owusu-Agyemang and Juan Pablo Cata},
  journal={Minerva anestesiologica},
  year={2014},
  volume={80 5},
  pages={586-94}
}
It is not uncommon for anesthesiologists to encounter cancer patients who have received chemotherapy agents known to cause cardiovascular toxicities such as heart failure, systemic hypertension and thromboembolic events. Anthracyclines have been for several decades the most studied agents because of their known cardiovascular effects and relatively high incidence of heart failure. However, cancer patients are currently treated with newer chemotherapeutics such as imatinib, sunitinib… CONTINUE READING

Similar Papers

Loading similar papers…